# SDR 2005FA0000644

- Difficulty date: April 20, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N50605
- Make and model: Cessna 172S
- Aircraft serial: 172S9205
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Part number: 07133481
- Condition: Inoperative
- Location: Rt Wing
- Part time: 311 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(510901) STUDENT PILOT WAS FLYING W/CFI.  DURING STUDENTS FIRST STALL PRACTICE THE WARNING HORN FAILED TO OPERATE THROUGH FULL STALL, CFI HALTED MANEUVER.  TROUBLESHOOTING CONFIRMED THAT WARNING HORN WAS DEFECTIVE.  REPLACED WITH NEW, OPS CHECK AND TEST FLIGHT WERE COMPLETED, OK PROBABLE CAUSE HAS NOT BEEN DETERMINED AT THIS TIME.   (EA07200503884) (K)
